The Klee-Minty random edge chain moves with linear speed

Balogh, Jozsef, Balogh, József, Pemantle, Robin . Random Structures & Algorithms 2007. 30 (4) :464-483

Locate this article in:

Bibtex

@article{CIS-246560,
  Author = {Balogh, Jozsef and Balogh, József and Pemantle, Robin},
  Title = {The Klee-Minty random edge chain moves with linear speed},
  Journal = {Random Structures & Algorithms},
  Volume = {30},
  Number = {4},
  Year = {2007},
  Pages = {464--483},
  Keywords = {Markov chain, Simplex method, Ergodic, Binary, bit, flip}
}

Similar articles